Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Have MS, getting weaker, losing weight, high blood sugar. Could MS be damaging pancreas?

I have MS with all the usual issues: fatigue , neuro pains, dizziness/ vertigo , muscle weakness , frequent urination , weak stream, etc. Recenty (past 4 months) foot pain has increased, in the last two months getting weaker, in the last month I have been feeling dehydrated, and last week - when I have been eating more than I should - I expected to have gained 3 or so pound but lost 7 unexpectedly (wieghed 200 when I expected 210.) Thought my MS may be masking diabetes so I got a freind to use his blood tester and test my blood sugars. After eating at noon and not eating anything else for five hours my blood tested at 202. I m guessing diabetes. So I have an appointment to see my GP today. Question: could my MS auto immune issue be damaging my pancreas? Or is this just another health issue unrealted to MS?
Asked On : Thu, 28 Jun 2012
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern, if this is Multiple Sclerosis, then this may not damage the Pancreas, this is fluctuating type of pathological disease that mainly hurts the peripheral and motor nervous system and such condition reversed mostly living not permanent damages, your moral, and will power is the important factors, otherwise no need to worry about this, hope this information helps you have nice day.
Answered: Thu, 24 Apr 2014
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor